An improvement for a mathematical model for distributed vulnerability assessment

Bognár, László, Joós, Antal and Nagy, Bálint (2018) An improvement for a mathematical model for distributed vulnerability assessment. Acta Universitatis Sapientiae, Mathematica, 10 (2). pp. 203-217. ISSN 2066-7752

[img] Text
10.2478_ausm-2018-0017.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (306kB)
Official URL:


Hadarics et. al. gave a Mathematical Model for Distributed Vulnerability Assessment. In this model the extent of vulnerability of a specific company IT infrastructure is measured by the probability of at least one successful malware attack when the users behaviour is also incorporated into the model. The different attacks are taken as independent random experiments and the probability is calculated accordingly. The model uses some input probabilities related to the characteristics of the different threats, protections and user behaviours which are estimated by the corresponding relative frequencies. In this paper this model is further detailed, improved and a numerical example is also presented.

Item Type: Article
Uncontrolled Keywords: vulnerability; probability; relative frequency
Divisions: Informatika Intézet
Depositing User: Gergely Beregi
Date Deposited: 11 Jun 2021 10:41
Last Modified: 11 Jun 2021 10:41
MTMT: 30403370

Actions (login required)

View Item View Item